RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 5, Pages 766–769 (Mi mz11375)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

Behavior of the Solution of the Cauchy Problem for a Hyperbolic Equation with Periodic Coefficients

A. V. Vestyak, H. A. Matevossian

Moscow Aviation Institute (National Research University)

Keywords: hyperbolic equation, periodic coefficients, Cauchy problem, asymptotics.

DOI: https://doi.org/10.4213/mzm11375

Full text: PDF file (283 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 100:5, 751–754

Bibliographic databases:


Citation: A. V. Vestyak, H. A. Matevossian, “Behavior of the Solution of the Cauchy Problem for a Hyperbolic Equation with Periodic Coefficients”, Mat. Zametki, 100:5 (2016), 766–769; Math. Notes, 100:5 (2016), 751–754

Citation in format AMSBIB
\Bibitem{VesMat16}
\by A.~V.~Vestyak, H.~A.~Matevossian
\paper Behavior of the Solution of the Cauchy Problem for a Hyperbolic Equation with Periodic Coefficients
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 5
\pages 766--769
\mathnet{http://mi.mathnet.ru/mz11375}
\crossref{https://doi.org/10.4213/mzm11375}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588900}
\elib{http://elibrary.ru/item.asp?id=27349916}
\transl
\jour Math. Notes
\yr 2016
\vol 100
\issue 5
\pages 751--754
\crossref{https://doi.org/10.1134/S0001434616110134}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391490500013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85007109993}


Linking options:
  • http://mi.mathnet.ru/eng/mz11375
  • https://doi.org/10.4213/mzm11375
  • http://mi.mathnet.ru/eng/mz/v100/i5/p766

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Vestyak, H. A. Matevossian, “On the Behavior of the Solution of the Cauchy Problem for an Inhomogeneous Hyperbolic Equation with Periodic Coefficients”, Math. Notes, 102:3 (2017), 424–428  mathnet  crossref  crossref  mathscinet  isi  elib
    2. H. A. Matevossian, A. V. Vestyak, “Behavior of the solution of the Cauchy problem for an inhomogeneous hyperbolic equation with periodic coefficients”, 6Th International Conference on Mathematical Modelling in Physical Sciences (Ic-Msquare 2017), Journal of Physics Conference Series, 936, IOP Publishing Ltd, 2017, UNSP 012097  crossref  isi  scopus
    3. D. A. Zakora, “Exponential Stability of a Certain Semigroup and Applications”, Math. Notes, 103:5 (2018), 745–760  mathnet  crossref  crossref  isi  elib
    4. H. A. Matevossian, A. V. Vestyak, O. N. Peshcherikova, “On the Behavior of Solutions of Initial Boundary-Value Problems for a Hyperbolic Equation with Periodic Coefficients”, Math. Notes, 104:5 (2018), 762–766  mathnet  crossref  crossref  isi  elib
    5. O. N. Pescherikova, G. V. Fedotenkov, “Vozdeistvie nestatsionarnoi poverkhnostnoi nagruzki na uprugo-poristoe poluprostranstvo”, Materialy mezhdunarodnoi konferentsii«InternationalConference onMathematicalModellinginAppliedSciences, ICMMAS-17», Sankt-Peterburgskii politekhnicheskii universitet,2428 iyulya2017 g., Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 160, VINITI RAN, M., 2019, 105–113  mathnet
  •  Mathematical Notes
    Number of views:
    This page:232
    Full text:5
    References:34
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020